# SDR SWIA201127225

- Difficulty date: August 13, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 14,053 hours, 9,674 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK)  LEFT FS 274 FLOORBEAM IS BUCKLED AND RIGHT FS 274 FLOORBEAM IS CRACKED.  REPLACED BOTH LEFT AND RIGHT FS 274 FLOORBEAMS PER SRM.
